Ask an expert
Question

09 Aug 2011

menstrual cycle
I had my 4th son approx 1 year ago, afterwhich I immediately used DEPO as a contraceptive, like I''ve always done in the past, I became moody and overwight and decided to leave the DEPO for Triphasil, but I didn''t want to use the Triphasil until my own menstrual cycle had started on its own, it''s now been almost 5 months since I''ve left the DEPO and my menstrual cycle hasn''t started yet??? I''m 33 years old, what could be the problem???
Answer 311 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can take up to a year for periods to come back after stopping Depo. Start the Triphasil after checking a pregnancy test.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18744 votes
Vote